# SDR AWXA200601581

- Difficulty date: August 30, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 58,282 hours, 41,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 657374183
- Condition: Cracked
- Location: Fuselage
- Part time: 58,282 hours, 41,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FLOOR FRAME CRACKED BS 328 BETWEEN STR 22 - STR 21 RT.  REPAIRED FLOOR FRAME AT BS 328, BETWEEN STR 22 -STR 21 RT, IAW B737-300, SRM 51-70-11-06, FIG 1.
